MAUDE Adverse Event Report: EXACTECH, INC. LGC TIBIAL FIT TRAY CEM SZ 4F / 3T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LGC TIBIAL FIT TRAY CEM SZ 4F / 3T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-45-4030
Medical Device Problem Codes Unstable (1667); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Deformity/ Disfigurement (2360); Osteolysis (2377); Joint Laxity (4526); Joint effusion (4849)
Date of Event 02/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitants: 5888710 02-012-45-4030 - bandeja tibial logic fit 4f/3t.6195440 02-010-01-0240 - femur ps cem.Nº4 izq.
 
Event or Problem Description
It was reported that a patient, who had an initial knee implanted in (b)(6) 2020, underwent a revision procedure in (b)(6) 2024, approximately 4 years 10 months post the initial procedure.Pain, joint effusion and prosthetic instability with radiological findings of osteolysis in relation to the tibial and femoral components, pet wear and other tests with a diagnosis of aseptic loosening of the knee prosthesis.Elevated levels of metals (chromium and cobalt) in the blood.Prosthesis affected by health alert for its withdrawal from the market.Significant disability.Need for surgical intervention to avoid injury or permanent disability.Threat to life.X-ray images were provided.No device images were provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2025-00191 and 1038671-2025-00554.The revision reported may have been the result of a combination of prosthesis wear, loosening of the tibial and/or femoral components, and instability.Osteolysis and loosening may have led to an increase in cement and bone particles in the joint space and resulted in prosthesis wear, prosthesis wear may have contributed to particle-induced osteolysis, and instability may have contributed to the reported wear or have been the result of wear and loosening.However, the failures cannot be confirmed and contributions of loosening, prosthesis wear, and instability to the sequence of events cannot be determined as the devices were not available for evaluation and images and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: a2, a3, a4, b3, b5, b7, d6b, h6 clinical code the following sections were corrected: b3, b5 - "underwent a revision procedure in (b)(6) 2024, approximately 4 years 10 months post the initial procedure" no loner applies, d6b if any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
Physical exam at symptom onset (b)(6): ambulates with antalgic gait.Subjective sensation of instability.Gross varus deformity.Tense joint effusion.Bone scan findings suggestive of aseptic loosening of the left total knee replacement.Intraoperative finding of massive polyethylene wear.Intraoperative pathology of the synovium showed granulomatous reaction to foreign body.Tibial metaphyseal osteolysis classified as aori 2b, complete rupture of the medial collateral ligament, medial femoral condyle defect classified as aori 2a.Reconstruction with rotational hinge prosthesis s-rom (competitor's device) with tibial metaphyseal sleeve patient suffered permanent disability as a direct result of this event.

Brand Name
LGC TIBIAL FIT TRAY CEM SZ 4F / 3T
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
MDR Report Key21270410
Report Number1038671-2025-00555
Device Sequence Number8157430
Product Code JWH
UDI-Device Identifier10885862004017
UDI-Public10885862004017
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K101981
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02-012-45-4030
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2025
Supplement Date Received by Manufacturer03/04/2025
05/05/2025
Initial Report FDA Received Date01/29/2025
Supplement Report FDA Received Date03/05/2025
05/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/28/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age62 YR
Patient SexMale
Patient Weight95 KG